New delay-partitioning approaches to stability criteria for uncertain neutral systems with time-varying delays

Title
New delay-partitioning approaches to stability criteria for uncertain neutral systems with time-varying delays
Author(s)
박주현O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]E.J. Cha[E.J. Cha]M.J. Park[M.J. Park]
Keywords
MARKOVIAN JUMPING PARAMETERS; LYAPUNOV FUNCTIONAL-APPROACH; BAM NEURAL-NETWORKS; DEPENDENT STABILITY; ROBUST STABILITY; DIFFERENTIAL SYSTEMS; ASYMPTOTIC STABILITY; STABILIZATION; INEQUALITY
Issue Date
201211
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, v.349, no.9, pp.2799 - 2823
Abstract
In this paper, the problem of stability analysis for uncertain neutral systems with time-varying delays is considered. The parameter uncertainties are assumed to be norm-bounded. By use of new augmented Lyapunov functional and delay-partitioning techniques, delay-dependent stability criteria to guarantee the asymptotic stability are established in terms of linear matrix inequalities (LMIs), which can be solved easily by various efficient convex optimization algorithms. Four numerical examples are given to show the superiority of the proposed methods. (c) 2012 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/26963http://dx.doi.org/10.1016/j.jfranklin.2012.08.013
ISSN
0016-0032
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE